# SDR UALA2011090504784

- Difficulty date: September 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 61,654 hours, 8,833 cycles
- Engine: Pwa PW40903
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Faulty
- Location: Cockpit Seat
- Component: Seat
- Component part number: 3A2010007011
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CAPT SHOULDER BELTS WILL NOT WORK.  REPLACED CAPT SEAT ASSY PER MM, CHECKED OKAY.
